Simple connectedness of one space of complex-valued functions

A.M. Pas'ko (Oles Honchar Dnipropetrovsk National University)

Abstract


The spaces $$$\mathbb{C}{\Omega}_n$$$ have been defined. It has been established that the spaces $$$\mathbb{C}{\Omega}_n$$$, $$$n \geqslant 2$$$ are simply connected.

Keywords


simply connected space; CW complex; spline

References


Koshcheev V.A. "Fundamental groups of spaces of generalised perfect splines", Tr. In-ta matematiki i mekhaniki UrO RAN, 2009; 15(1): pp. 159-165. (in Russian)

Pas'ko A.M. "On homotopic groups of spaces of generalised perfect splines", Dnipr. Univ. Math. Bull., 2012; 17: pp. 138-140. (in Russian)

Rokhlin V.A., Fuks D.B. Beginner's course in topology. Geometric chapters, Moscow, 1977; 488 p. (in Russian)

Ruban V.I. "Cellular partitioning of spaces of $$$\Omega$$$-splines", Researches on modern problems of summation and approximation of functions and their applications, Dnipropetrovsk, 1985; pp. 39-40. (in Russian)

Ruban V.I. "Cellular structure and cohomologies of spaces of generalised perfect splines", Dnipr. Univ. Math. Bull., 1999; 4: pp. 85-90. (in Russian)

Fomenko A.T., Fuks D.B. Course in homotopic topology, Moscow, 1989; 494 p. (in Russian)




DOI: https://dx.doi.org/10.15421/241508

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2015 A.M. Pas'ko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU